View Full Version : Avoiding the Crash?


MrCaskey
05-18-16, 01:42 PM
Advise needed, give me hope !!

Is this what is known as a crash? Is it avoidable ?

Day 5 of my Vyvanse experiment to improve my ADHD. Tried Concerta XL 18mg before for 4 days, hated it, just felt buzzy and jittery.wrong type of med.

I'm taking 30mg Vyvanse at 7:30am each morning. Quite med sensitive in my opinion, so low dose is plenty.

The good :

A revelation whilst it lasts. Feel much less anxious, feel confident, feel motivated and focussed. No brain chatter undermining my confidence.

The Bad:

Around 1:30/2pm, mild headaches. But then cold sweats, mild nausea, and feeling spaced out.horrible. Lasts about 2 hours then I feel better again.

It goes without saying that this is not something I want or can put up with every day. My mild ADHD symptoms are a pain but far less so than feeling sick each afternoon.

So my question is, what does good look like?? Is it reasonable to expect to find a med that doesn't make you feel like this each day? Does the body adjust?
Are there things I can do to alleviate this?

Or would the short acting equivalent of Vyvanse likely have less severe side effects?

Please tell me there is light at the end of the tunnel...

Thanks
Mark

C15H25N3O
05-19-16, 01:00 AM
Amphetamin is not Aspirin.

Its not - open your mouth - insert the capsule - swallow it.

It took me over 3 months to understand it, getting used to it and to learn handling the dosage.

Be patient.

For myself i have some side effects on 5mg too much or too low. i use to take 35-40mg.

You should try lowering the dose to 25mg, 20mg, 15mg. You can do this without your physician.

If you take more than subscribed you must consult your physician before.

I have my best effects on Vyvanse having no breakfast, no lunch and eating a little in the evening.

No special diet. No protein, no whey, no supplements.

QuasarMind
05-20-16, 02:24 AM
For some reason, I presume because of the differences my brain has aged in the last 8 years, I no longer experience a Vyvanse crash after 12 hours as I did in 2007/2008. I found taking a 20/10mg split dose of Adderall IR had no crash and worked better anyway.

Also, 30mg Vyvanse is on the low end of the dosing range. When Vyvanse first came out, they only made 30mg, 50mg and 70mg capsules. It only makes sense that if Vyvanse works good for the first half of the day and then fails you, a higher dose might delay that crash until more appropriate, being evening.

I have found most people find Adderall to be more anxiety prone than Vyvanse, but I found a split dose (20/10mg) of Adderall IR to work better than anything and with less side effects including absolutely no crash. If Concerta gave you anxiety, it is a warning sign you are at a high risk of such on the amphetamines also but there are so many different things that can be wrong with the ADD/ADHD brain there is no "one shoe fits all" method to anything. It is very plausible what causes anxiety for some when taking Adderall is what kills the problem for you. Ask your doctor if he is willing to mess around some to find something that works best. My old doctor would prescribe multiple medications to try out in a given month, reducing number of office visits, as long as the total # of combined doses didn't exceed a 1-month supply.

sarahsweets
05-20-16, 04:46 AM
So is the positive, helpful parts of vyvanse not helping after a certain point and you take a nose dive into a crash or is it gradual? How long would you say things are ok? and how long after you take it do these negative issues start happening?